Stochastic maximum principle for distributed parameter systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

90 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)387-406
Journal / PublicationJournal of the Franklin Institute
Issue number5-6
Publication statusPublished - May 1983
Externally publishedYes


The paper extends the finite dimensional stochastic maximum principle to a large class of distributed parameter systems. Although this class of systems does not include all actual distributed parameter systems, the approach of this paper can be easily adapted to any particular situation. © 1983.